Posted by: Mickey | 2008-11-20


My tweede kind is nou 15 maande en ek is op Melodene. Ek wil bietjie meer uitvind oor die Mirena. Wat is die newe effekte (indien enige). Ek vind dat ek " moodswings"  het met die Melodene.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The main side effect is irregular spotting though a few women complain of weight gain,etc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: jjazz | 2008-12-22

Hi Mickey,
It is ironic that you say you want to switchfrom Melodene to the Mirena. I had the Mirena removed 6 months ago after having it for 2 and a half years. I started with Melodene this morning. I experienced bad cramping as well as drawn out periods and spotting whilst on the Mirena. The benefit of having it was that I never had to worry about drinking a pill or anything like that. A lot of my colleagues and friends are on the Mirena and are completely satisfied. So my advice is, try it and maybe you' ll be luckier than I was. I' m hoping that Melodene will be the answer to my problems, but as you' ve pointed out that you have mood swings, I realize that this very much depends from person to person. Good luck!

Reply to jjazz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.